# SDR QXEA2018103000389

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,485 hours, 18,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 9512191501
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER EMERGENCY EXIT DOOR GRAB HANDLE TO BE DAMAGE. REPLACED ACCESS COVER.
